loading page

Novel Reaction to New Cystic Fibrosis Medication Trikafta
  • Julian Stashower,
  • Patrick Carr,
  • Barrett Zlotoff
Julian Stashower
University of Virginia School of Medicine
Author Profile
Patrick Carr
University of Virginia School of Medicine
Author Profile
Barrett Zlotoff
University of Virginia School of Medicine
Author Profile

Abstract

We present a novel case of an urticaria multiforme-type drug reaction to the new cystic fibrosis medication Trikafta (elexacaftor + tezacaftor + ivacaftor). Equipped with this information, clinicians may be more prepared to counsel and treat patients if they experience similar symptoms after beginning Trikafta.

Peer review status:Published

06 Aug 2020Submitted to Clinical Case Reports
08 Aug 2020Submission Checks Completed
08 Aug 2020Assigned to Editor
21 Aug 2020Reviewer(s) Assigned
19 Oct 2020Review(s) Completed, Editorial Evaluation Pending
07 Dec 2020Editorial Decision: Revise Minor
08 Feb 20211st Revision Received
09 Feb 2021Submission Checks Completed
09 Feb 2021Assigned to Editor
09 Feb 2021Review(s) Completed, Editorial Evaluation Pending
17 Mar 2021Editorial Decision: Accept
May 2021Published in Clinical Case Reports volume 9 issue 5. 10.1002/ccr3.4116